# SDR DALA2017060604503

- Difficulty date: June 3, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 94,641 hours, 43,741 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 148N11018
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 EA SHEAR TIE REQUIRES REPLACEMENT AT STA 1743 BETWEEN 29L AND 29R. REMOVED AND INSTALLED NEW SHEAR TIE.
